Some asymptotic error estimates for finite element approximation of minimal surfaces
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 2, p. 181-196
@article{M2AN_1977__11_2_181_0,
     author = {Rannacher, Rolf},
     title = {Some asymptotic error estimates for finite element approximation of minimal surfaces},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {11},
     number = {2},
     year = {1977},
     pages = {181-196},
     zbl = {0356.35034},
     mrnumber = {445866},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_2_181_0}
}
Rannacher, Rolf. Some asymptotic error estimates for finite element approximation of minimal surfaces. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 2, pp. 181-196. http://www.numdam.org/item/M2AN_1977__11_2_181_0/

1. J. H. Bramble, S. R. Hilbert, Bounds on a class of linear functionals with applications to Hermite interpolation, Numer. Math., Vol. 16, 1971, pp. 362-369. | MR 290524 | Zbl 0214.41405

2. J. Frehse Eine a-priori-Abschätzung zur Methode der finiten Elemente in der numerischen Variationsrechnung.In : Numerische Behandlung von Variations-und Steuerungsproblem, Tagungsband, Bonn. Math. Schr., Vol. 77, 1975, pp. 115-126. | MR 405884 | Zbl 0316.65027

3. J. Frehse, Eine gleichmaige asymptotische Fehlerabschätzung zur Methode der finiten Elemente bei quasilinearen Randwertproblemen. In : Theory of Nonlinear Operators. Constructive Aspects, Tagungsband der Akademie der Wissenschaften, Berlin (DDR), 1976. | Zbl 0368.65054

4 J Frehse, R Rannacher, Eine L1-Fehlerabschatzung fur diskrete Grundlosungen in der Methode der finiten Elemente In Finite Elemente, Tagungsband, Bonn Math Schr, Vol 89, 1976, pp 92-114 | Zbl 0359.65093

5 C Johnson, V Thomee, Error estimates for a finite element approximation of a minimal surface, Math Comp , Vol 29, 1975, pp 343-349 | MR 400741 | Zbl 0302.65086

6 H D Mittelmann, On pointwise estimates for a finite element solution of nonlinear boundary value problems To appear | MR 445865 | Zbl 0367.65059

7 C B Morrey, Multiple intégrals in the calculus of variations Springer Berlm-Heidelberg-New York, 1966 | MR 202511 | Zbl 0142.38701

8 F Natterer, Uber die punktweise Konvergenz finiter Elemente Numer Math,Vol 25 1975 pp 67-77 | MR 474884 | Zbl 0331.65073

9J Necas, Les méthodes directes en théorie des équations elliptiques Masson, Paris, 1967

10 J Nitsche, Lineare Spline-Funktionen und die Methode von Ritz fur elliptische Randweirtaufgaben Arch Rational Mech Anal, Vol 36, 1970, pp 348-355 | MR 255043 | Zbl 0192.44503

11 J Nitsche, L -convergence of finite element approximation 2 Conference on Finite Eléments, Rennes (France), 1975 | MR 568857

12 R Rannacher, Zur L -Konvergenz linearer finiter Elemente Math Z, Vol 149, 1976 pp 69-77 | MR 488859 | Zbl 0321.65055

13 R Scott, Optimal Lx-estimates Jot the finite element method on irregular meshes Math Comp, Vol 30, 1976 | MR 436617 | Zbl 0349.65060